# SDR DALA2020090943013

- Difficulty date: September 3, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241, OUT OF ADJUSTMENT PASSENGER CREW DOOR 842 DIMENSION (A) AT STRIKER MECHANISM IN PASSENGER CABIN.  CORRECTIVE ACTION: PERFORMED ADJUSTMENT PASSENGER CREW DOOR 842 DIMENSION (A) AT STRIKER MECHANISM IN PASSENGER CABIN, AS PER A320 FAM AMM 52-13-14-820-002-A STEP 4A(2).
